# SDR AALA202404080259

- Difficulty date: April 6, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N181UW
- Make and model: Airbus A321-211
- Aircraft serial: 1531
- Aircraft time: 74,876 hours, 28,713 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING PUSHBACK, CAUTION LIGHT ILLUMINATED ON FLIGHT ATTENDANT CIDS PANEL. SERVICED L2 PASSENGER DOOR DAMPER AND EMERGENCY OPERATION CYLINDER.
